underactive thyroidafter taking the radiation pill my doctor put me on synthroid 175MCG before i never weight over 165 now i weight 205 and i can not lose the weight and now i sweat so much that i carry a extra shirt and pants to work is that normal
oldman39040 on 2010-08-03
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.